First-order linear partial differential equations in the class of separately differentiable functions

  • V.I. Myronyk Yuriy Fedkovych Chernivtsi National University, 2 Kotsjubynskyi str., 58012, Chernivtsi, Ukraine
  • V.V. Mykhaylyuk Yuriy Fedkovych Chernivtsi National University, 2 Kotsjubynskyi str., 58012, Chernivtsi, Ukraine
Keywords: separately differentiable functions, partial differential equations
Published online: 2013-06-20

Abstract


It is obtained a general solution of first-order linear partial differential equations in the class of separately differentiable functions.

Article metrics
PDF downloads: 80
Abstract views: 237
How to Cite
(1)
Myronyk V., Mykhaylyuk V. First-Order Linear Partial Differential Equations in the Class of Separately Differentiable Functions. Carpathian Math. Publ. 2013, 5 (1), 89-93.